# SDR CALA2025072406883

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 65,994 hours, 28,737 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT TO POWER SET ENG 1 DO UNT ONLY WENT TO 1.2EPR  PULLED LEFT. ENG2 EPR  NORM AT 1.46. PREFORMED FAULT ISOLATION REF FIM TASK 75-24-00-810-802B TO STEP 3.B.1 AND FOUND FAULT CODE HCCWAF. ACCOMPLISHED TEST NR 11 : HIGH POWER ASSURANCE TEST REF AMM TASK 71-00-00-710-013-C. ALL PARAMETERS NORMAL.
